You have to read the full expanded label to find the reference to psoriasis (an autoimmune disorder) being caused by interferon but it's definitely there. You can find it on drugs.com if you just want to see it for your own personal satisfaction. I think it's pretty common that doctors are unaware of the connection between interferon and psoriasis and other immune disorders. Sorry that this happened to you.
Yes it's actually pretty common indeed I have resultant eczema from 72 weeks of treatment myself. Given the choice though end stage liver disease and death I'll not complain too much about the itching ugliness of the rash.
Most doctors don't read the inserts but most patients do so they know what to expect better is all. I don't think that they are going to do anything about it though if that is your goal........just try to treat it and move on with your life as best you can. Since it's on the insert and is warned about that way it is covered against any type of lawsuit or anything.
i have also heard of this , and newleaf is correct . there are subtle warnings . i say subtle , because the way the peg med sheet is written .it leaves a gray area . some folks may not be aware that skin issues are related to autoimmune problems . i had alot of itchy bumps on my scalp and other skin rashs , while treating , now they are gone .
I understand what you were saying and my perception is there was NO intention to frighten and your facts are spot on.
Another attempt to cause conflict and very typical of Mr Liver et al.
After HCV treatment, there are some things that turn out be unrelated to TX and you start the doctor dance all over again to fix them. There are some things that are actually related to interferon treatment and you just learn to live with them, a miserable situation to be in for sure. There was a 2009 British survey of post-TX patients. It actually made me feel better to read it and realize that others were bumping into the same issues of doctors failing to acknowledge or even know what was a possible long term effect of treatment with interferon. Here's the link: